Authors: Farah, Ilijas 
Title: A coherent family of partial functions on ℕ
Journal: Proceedings of the American Mathematical Society
Volume: 124
Issue: 9
First page: 2845
Last page: 2852
Issue Date: 1-Jan-1996
ISSN: 0002-9939
Abstract: 
We prove that there is a family of partial functions fα : Aα → α (α → ω1, Aα is a tower in P(ω)/Fin) such that every surjection g : ω1 → {0, 1} is associated to a cohomologically different Hausdorff gap (see Talayco). This improves a result of Talayco.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

7
checked on May 29, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.